There's a lot that we're still learning about the COVID-19 vaccine, and whether you're officially fully vaccinated or you just booked your first dose, you've probably come across at least some information about what you should and shouldn't do before or after your appointment. We're not talking about the simpler things like whether or not it's OK to take a Tylenol while dealing with the shot's side effects (you can visit the Centers For Disease Control and Prevention website for more on that), but rather how getting your vaccine might affect your routine beauty treatments.
During earlier trials of the vaccine, for example, there was some talk of the vaccine causing swelling and allergic reactions in patients who'd also previously received cosmetic fillers, though doctors quickly debunked the rumors, explaining there's very little correlation between the two. Outside of that, you may still be wondering if the COVID-19 vaccine will have any effects on other standard injections that you get.
Read ahead to find out what to expect if you're getting the vaccine around the same time as cosmetic fillers, acne cortisone shots, and Botox.